# SDR DXTA2020090854054

- Difficulty date: September 5, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N802QS
- Make and model: Rkwell 700
- Aircraft serial: 7000025
- Aircraft time: 340 hours, 209 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Main Pax
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR EXTREMELY HARD TO OPEN AFTER FLIGHT.  INSPECTED AND OPS CHECKED MAIN CABIN DOOR, IAW AMM 52-10-00-10.  OPS CHECK GOOD AND NO DEFECTS NOTED, A/C OK FOR SERVICE.
